Über die Stetigkeit der analytischen Funktionale.

Hans Georg Haefeli; F. Pellegrino

Commentarii mathematici Helvetici (1948)

  • Volume: 21, page 225-246
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Haefeli, Hans Georg, and Pellegrino, F.. "Über die Stetigkeit der analytischen Funktionale.." Commentarii mathematici Helvetici 21 (1948): 225-246. <http://eudml.org/doc/138944>.

author = {Haefeli, Hans Georg, Pellegrino, F.},
journal = {Commentarii mathematici Helvetici},
keywords = {Functional analysis},
pages = {225-246},
title = {Über die Stetigkeit der analytischen Funktionale.},
url = {http://eudml.org/doc/138944},
volume = {21},
year = {1948},

AU - Haefeli, Hans Georg
AU - Pellegrino, F.
TI - Über die Stetigkeit der analytischen Funktionale.
JO - Commentarii mathematici Helvetici
PY - 1948
VL - 21
SP - 225
EP - 246
KW - Functional analysis
UR - http://eudml.org/doc/138944
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.